# SDR SWIA2025090900314

- Difficulty date: March 14, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 522BL CRACKED AT APPROXIMATELY SS197.00 STARTING ABOUT 3 INCHES BELOW UPPER EDGE OF PANEL AS MARKED   (C-CHECK RO 09/07/2025) REPAIRED LEFT WING PANEL 522BL CRACK AT APPROXIMATELY SS197.00 STARTING ABOUT 3 INCHES BELOW UPPER EDGE OF PANEL REF REO 690-57-41-491 REV-- DATE:2025-05-19, COMPLIED WITH SKYCARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
